MathSciNet Relay Station
MathSciNet bibliographic data
MR979959 13H10 (13C05 13H15 13J15)
Popescu, Dorin Indecomposable Cohen-Macaulay modules and their multiplicities. Trans. Amer. Math. Soc. 323 (1991), no. 1, 369–387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement